# SDR CALA0400352

- Difficulty date: April 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,875 hours, 5,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT SIDEWALL TO FLOORBOARD WEB CORRODED BETWEEN STA 490 AND 500A.  A NEW WEB WAS INSTALLED IAW SRM 51-40-20.
